About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 749084, 10 pages
Research Article

On Generalized Hyers-Ulam Stability of Admissible Functions

Institute of Mathematical Sciences, University of Malaya, 50603 Kuala Lumpur, Malaysia

Received 8 December 2011; Accepted 24 January 2012

Academic Editor: Árpád Baricz

Copyright © 2012 Rabha W. Ibrahim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Rabha W. Ibrahim, and Hamid A. Jalab, “Time-Space Fractional Heat Equation in the Unit Disk,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Rabha W. Ibrahim, and Jay M. Jahangiri, “Existence of fractional differential chains and factorizations based on transformations,” Mathematical Methods in the Applied Sciences, 2014. View at Publisher · View at Google Scholar
  • Jay M. Jahangiri, “Boundary fractional differential equation in a complex domain,” Boundary Value Problems, 2014. View at Publisher · View at Google Scholar
  • M. Medved', M. Pospisil, and L. Skripkova, “On exponential stability of nonlinear fractional multidelay integro-differential equations defined by pairwise permutable matrices,” Applied Mathematics and Computation, vol. 227, pp. 456–468, 2014. View at Publisher · View at Google Scholar